# SDR DALA2021091305408

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 WHILE INSPECTING PER JIC 5310-3024 (ALI 531155-02-1), CRACKS FOUND IN FR20 RHS IN FASTENER HOLES #6 AND #9 NEAR DOOR STOP #7 DBLE JOGGLE AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 32-593286. (1944893)
